i don't even know what that word means. (xolmw) wrote in vaginapagina,
i don't even know what that word means.
xolmw
vaginapagina

Is HBC making me sad?

I'm into my fifth month of taking the Pill (might be worth noting I'm on Microgynon 30 - it seems to have a bit of a reputation), and up until now there have been no side effects. I've been having a pretty stressful time as of late (mock exams, university applications, my boyfriend's mum has been very ill), but nothing I can't deal with. Until recently I thought I was coping pretty well, but for the past week or so I've found myself crying my eyes out for no apparent reason. I mean, I'm a pretty emotional person to begin with but I usually know why I'm being emotional. I just can't put my finger on it. I've heard that the Pill can make some women more emotional or sensitive and I'm just wondering if that seems to hold any truth in this situation, and what you would suggest to make me feel more like myself again?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments